# SDR SIMA20120324003

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 20,098 hours, 17,444 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2482
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2714 THE CREW REPORTED NO BAGGAGE SMOKE INDICATION WHEN DOING FIRE DETECTION TEST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 CARGO SMOKE DETECTOR IAW EMB 145 AMM 26-15-01.  THE OPERATIONAL CHECK WAS GOOD NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
